# SDR UPS03440005

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, EMERGENCY EXIT SIGN ABOVE ESCAPE SLIDE DOOR INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK.
